A Note on Preserved Smoothness
Serdica Mathematical Journal, Tome 22 (1996) no. 1, pp. 29-32
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
Let X be a Banach space equipped with norm || · ||. We say that || · || is Gâteaux
differentiable at x if for every h ∈ SX(|| · ||),
(∗) lim t→0 (||x + th|| − ||x||) / t exists.
We say that the norm || · || is Gâteaux differentiable if || · || is Gâteaux differentiable
at all x ∈ SX(|| · ||).
Keywords:
Renormings, Gâteaux Differentiability, Octahedral Norms
@article{SMJ2_1996_22_1_a2,
author = {Tang, Wee-Kee},
title = {A {Note} on {Preserved} {Smoothness}},
journal = {Serdica Mathematical Journal},
pages = {29--32},
year = {1996},
volume = {22},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_1996_22_1_a2/}
}
Tang, Wee-Kee. A Note on Preserved Smoothness. Serdica Mathematical Journal, Tome 22 (1996) no. 1, pp. 29-32. http://geodesic.mathdoc.fr/item/SMJ2_1996_22_1_a2/